# SDR IPXA2024111823593

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 41,305 hours, 23,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N377017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FUSELAGE SKIN, CENTER LINE JUST AFT OF APU COMPARTMENT DOORS. INSTALLED SKIN PANEL IAW SRM 51-40-02. FILLET SEAL AND LEVELING COMPOUND COMPLETED. TOP COAT APPLIED AS REQUIRED REF SRM 51-00-00 AND AMM 51-21-00
